Show simple item record

dc.contributor.authorGandarias, Maria Luz
dc.contributor.authorKhalique, Chaudry Masood
dc.identifier.citationGandarias, M.L. & Khalique, C.M. 2016. Symmetries, solutions and conservation laws of a class of nonlinear dispersive wave equations. Communications in Nonlinear Science and Numerical Simulation, 32:114-121. []
dc.identifier.issn1878-7274 (Online)
dc.description.abstractIn this paper we consider a damped externally excited Korteweg-de Vries (KdV) equation with a forcing term. We derive the classical Lie symmetries admitted by the equation. We then find that the damped externally excited KdV equation has some exact solutions which are periodic waves and solitary waves. These solutions are derived from the solutions of a simple nonlinear ordinary differential equation. By using a general theorem on conservation laws and the multiplier method, we construct some conservation laws for some of these partial differential equations.
dc.subjectDamped externally excited Korteweg-de Vries equation
dc.subjectNonlinear self-adjointness
dc.subjectConservation laws
dc.subjectLie symmetries
dc.subjectExact solutions
dc.titleSymmetries, solutions and conservation laws of a class of nonlinear dispersive wave equations
dc.contributor.researchID20559860 - Khalique, Chaudry Masood

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record